×

zbMATH — the first resource for mathematics

Laurent phenomenon for Landau-Ginzburg models of complete intersections in Grassmannians. (English. Russian original) Zbl 1427.14082
Proc. Steklov Inst. Math. 290, 91-102 (2015); translation from Tr. Mat. Inst. Steklova 290, 102-113 (2015).
Summary: In 1997 Batyrev, Ciocan-Fontanine, Kim, and van Straten suggested a construction of Landau-Ginzburg models for Fano complete intersections in Grassmannians similar to Givental’s construction for complete intersections in smooth toric varieties. We show that for a Fano complete intersection in a Grassmannian the result of the above construction is birational to a complex torus. In other words, the complete intersections under consideration have very weak Landau-Ginzburg models.

MSC:
14J33 Mirror symmetry (algebro-geometric aspects)
14M10 Complete intersections
14M15 Grassmannians, Schubert varieties, flag manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. A, A.; A. K, T.; A. P, Y., Multidimensional residues and applications, 5-64, (1985), Moscow · Zbl 0613.32002
[2] L. A. Aizenberg, Engl. transl. in Several Complex Variables. II (Springer, Berlin, 1994), Encycl. Math. Sci. 8, pp. 1-58. · Zbl 1194.14065
[3] V. V, B.; I, C.-F.; B, K.; D, v S., Conifold transitions and mirror symmetry for Calabi-Yau complete intersections in Grassmannians, Nucl. Phys. B, 514, 640-666, (1998) · Zbl 0896.14025
[4] V. V, B.; I, C.-F.; B, K.; D, v S., Mirror symmetry and toric degenerations of partial flag manifolds, Acta Math., 184, 1-39, (2000) · Zbl 1022.14014
[5] A, B.; I, C.-F.; B, K., Two proofs of a conjecture of hori and Vafa, Duke Math. J., 126, 101-136, (2005) · Zbl 1082.14055
[6] T, C.; A, C.; S, G.; V, G.; A, K., Mirror symmetry and Fano manifolds, 285-300, (2013), ZÜrich · Zbl 1364.14032
[7] C. F. Doran and A. Harder, “Toric degenerations and the Laurent polynomials related to Givental’s Landau-Ginzburg models,” arXiv: 1502.02079 [math.AG]. · Zbl 1354.14076
[8] T, E.; K, H.; C.-S, X., Gravitational quantum cohomology, Int. J. Mod. Phys. A, 12, 1743-1782, (1997) · Zbl 1072.32500
[9] A. B, G., Equivariant Gromov-Witten invariants, Int. Math. Res. Not., 1996, 613-663, (1996) · Zbl 0881.55006
[10] V, G.; J, S., Fuchsian equations of type DN, Commun. Number Theory Phys., 1, 323-346, (2007) · Zbl 1158.34055
[11] N. O, I.; J, L.; V, P., Toric degenerations of Fano threefolds giving weak Landau-Ginzburg models, J. Algebra, 374, 104-121, (2013) · Zbl 1270.14020
[12] Yu. I. Manin, Frobenius Manifolds, Quantum Cohomology, and Moduli Spaces (Am. Math. Soc., Providence, RI, 1999), Colloq. Publ. AMS 47. · Zbl 0952.14032
[13] R. J. Marsh and K. Rietsch, “The B-model connection and mirror symmetry for Grassmannians,” arXiv: 1307.1085 [math.AG]. · Zbl 1016.14026
[14] R, P., Rational curves on hypersurfaces [after A. givental], in Séminaire Bourbaki. Volume 1997/98. Exposés 835-849, 252, 307-340, (1998) · Zbl 0932.14029
[15] V, P., On Landau-Ginzburg models for Fano varieties, Commun. Number Theory Phys., 1, 713-728, (2008) · Zbl 1194.14065
[16] V. V, P., Minimal Gromov-Witten rings, Izv. Ross. Akad. Nauk, Ser. Mat., 72, 203-222, (2008) · Zbl 1158.53070
[17] V. V, P., No article title, Izv. Math., 72, 1253-1272, (2008) · Zbl 1158.53070
[18] V, P., Hori-Vafa mirror models for complete intersections in weighted projective spaces and weak Landau-Ginzburg models, Cent. Eur. J. Math., 9, 972-977, (2011) · Zbl 1236.14038
[19] V. V, P., Weak Landau-Ginzburg models for smooth Fano threefolds, Izv. Ross. Akad. Nauk, Ser. Mat., 77, 135-160, (2013)
[20] V. V, P., No article title, Izv. Math., 77, 772-794, (2013) · Zbl 1281.14033
[21] V. Przyjalkowski and C. Shramov, “Laurent phenomenon for Landau-Ginzburg models of complete intersections in Grassmannians of planes,” arXiv: 1409.3729 [math.AG]. · Zbl 1427.14082
[22] V. V, P.; C. A, S., On weak Landau-Ginzburg models for complete intersections in Grassmannians, Usp. Mat. Nauk, 69, 181-182, (2014) · Zbl 1291.01031
[23] V. V, P., No article title, Russ. Math. Surv., 69, 1129-1131, (2014) · Zbl 1319.14047
[24] V. Przyjalkowski and C. Shramov, “On Hodge numbers of complete intersections and Landau-Ginzburg models,” Int. Math. Res. Not., doi: 10.1093/imrn/rnv024 (2015). · Zbl 1343.14038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.